Hi, I am on Triphasil for the past 1 & half years. My son is One and a half years. I don't take my tablets on the exact same time every day. On a weekend I take it about 2 or 3 hours later. on the 17th Oct 2014 I had been to the doctor & he had given me some antibiotics & an injection. On the 20th Nov 2014 I had my period (On the 2nd last red pill, I normally get it by the 3rd or 4th red pill). My period ended on the 23 Nov 2014. 24th Nov 2014 (night) my husband & I had intercourse. on the 25th Nov 2014 (evening) I passed light pink discharge. On the 26th Nov 2014 I had light cramps but nothing painful. I have also been having lower backache from the 26th Nov 2014. Is there a possibility I am pregnant? Do I continue my contraceptive till I miss a period? Please advise
You stick to your pill schedule no matter what your period is doing. You had several times you were at risk of lower protection. When you were on antibiotics and for a week afterwards you should have used condoms. Missing pills also can lower your protection. You don't worry if you miss one period, its if you miss 2 in a row. But considering the above, if your period is a week late I'd do a pregnancy test to rule it out. You start the next pack when you would always start it whether or not you have a period.
- Triphasil Information for Consumers
- Triphasil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Triphasil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been using Triphasil for more than 2 years, what if I want to fall pregnant? How does it stay
Updated 17 Mar 2010 • 1 answer
I've been using Triphasil for 16 years, could this be bad for my health? will I still fall pregnant?
Updated 23 Nov 2010 • 1 answer
Updated 6 Sep 2013 • 1 answer
Triphasil - What are the chances of getting pregnant if I had unprotected sex after taking my third?
Updated 21 Jan 2014 • 1 answer
Updated 13 Nov 2014 • 1 answer